Alert archive / Arizona / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 81, NWS Phoenix, AZ

September 27, 2014Maricopa County, Pinal County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Sep 27, 2014, 2:08 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 27, 2014, 2:08 PM MST (21:08 UTC)
Expired
Sep 27, 2014, 3:00 PM MST
In force
52 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

Counties Maricopa County, AZ, Pinal County, AZ

The radar

The Phoenix radar (KIWA), 29 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 27, 10:21 AM MSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Tuscon, AZ (KDMA), launched 12:00Z, 9.1 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2014-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2014-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-249 J/kg
Mixed-layer LCL
1966 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 9:10 AM MST, 4 hours 58 minutes earlier.

Area forecast discussion, Sep 27, 9:10 AM MST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
910 AM MST SAT SEP 27 2014

...SEVERE WEATHER THREAT OVER MAINLY SOUTH-CENTRAL ARIZONA FROM LATE
MORNING INTO THE EVENING HOURS TODAY...

.SYNOPSIS...
A STRONG PACIFIC STORM IS FORECAST TO MOVE THROUGH THE REGION TODAY.
THIS STORM...COMBINED WITH AMPLE MONSOON MOISTURE...IS EXPECTED TO
PRODUCE WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY ACROSS A LARGE
PART OF ARIZONA. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF
PRODUCING LOCALLY STRONG...EVEN DAMAGING WINDS...HEAVY RAIN...AND
HAIL. AFTER A COLD FRONTAL PASSAGE SATURDAY NIGHT...DRIER WEATHER
WITH BELOW NORMAL TEMPERATURES ARE FORECAST TO SPREAD ACROSS THE
REGION FROM SUNDAY THROUGH THE MIDDLE OF NEXT WEEK.

&&

.DISCUSSION...
AFTER AN EARLY MORNING ROUND OF SHOWERS AND THUNDERSTORMS...PHOENIX
AREA HAS BEEN QUIET. STORM ACTIVITY HAS BEEN GREATER OVER LA PAZ AND
YUMA COUNTIES NEAR THE ADVANCING COOL FRONT. NYL AND BLH METARS
INDICATE THAT THE FRONT HAS PASSED THE LOWER COLORADO RIVER
VALLEY...CHANGE IN WIND DIRECTION AND DROP IN DEW POINTS...AS OF
THIS WRITING. HOWEVER...REPEAT STORMS CONTINUE OVER WESTERN PORTIONS
OF LA PAZ COUNTY WHICH INDICATES DRIER AIR HAS NOT PUSHED VERY MUCH
INTO LA PAZ COUNTY. THE AXIS OF THE ASSOCIATED UPPER TROUGH WAS
ORIENTED NORTH-SOUTH OVER WA/OR/CA WITH THE MAIN CYCLONIC
CIRCULATION CENTERED OVER CENTRAL CALIFORNIA. ONE VORT LOBE WITHIN
THE CIRCULATION APPEARS TO HAVE SHIFTED INTO NEVADA WITH ANOTHER ONE
ROUNDING THE BOTTOM OF THE TROUGH NEAR THE SOUTHWEST CALIFORNIA
COAST. MODELS SHOW THE SOME QG FORCING FROM IT GETTING INTO
SOUTHWEST ARIZONA THIS MORNING IN ADDITION TO SOME LIFT FROM THE
FRONT. SOME UPPER LEVEL DIVERGENCE IS ADVERTISED OVER SOUTH-CENTRAL
ARIZONA BY BOTH THE NAM AND GFS...NAM MORE GENEROUS. THE NEXT MAIN
VORT MAX AND JET STREAK MOVE INTO SOUTHEAST CALIFORNIA AND SOUTHWEST
ARIZONA BEGINNING THIS AFTERNOON WITH A DIVQ BULLSEYE MOVING EAST OF
THE LOWER COLORADO RIVER VALLEY THIS EVENING. BEST QG FORCING LOOKS
TO LAG BEHIND THE MOISTURE. HOWEVER...WITH ANOMALOUS PRECIPITABLE
WATER AND AN APPROACHING UPPER TROUGH...THERE IS CAPE AND DYNAMICAL
FORCING IN PLAY FOR OUR AREA TODAY AND THIS EVENING. THERE IS ALSO
VERTICAL WIND SHEAR IN PLAY WITH EFFECTIVE SHEAR OF AT LEAST 30 KTS
WHICH ENHANCES THE SEVERE POTENTIAL. NOT EVERY STORM WILL BE SEVERE
THOUGH A GOOD PORTION OF THEM WILL BE CAPABLE OF SMALL HAIL...WIND
GUSTS OF 35 TO 45 MPH...AND BRIEF HEAVY RAIN. KEY QUESTIONS ARE HOW
NUMEROUS WILL THEY BE AND WHERE WILL THERE BE TRAINING OF ECHOES.
WITH DEEP SOUTHERLY COMPONENT TO THE FLOW...TRAINING IS QUITE
POSSIBLE. THUS THERE IS THE DUAL THREAT OF SEVERE AND FLASH
FLOODING. HIGHER TERRAIN AREAS OF SOUTHERN GILA COUNTY AND FAR
NORTHEAST MARICOPA COUNTY LOOK TO BE MOST SUSCEPTIBLE TO FLASH
FLOODING BUT THAT IS NOT NECESSARILY THE ONLY PLACE IT CAN HAPPEN.
FOR SOUTH-CENTRAL ARIZONA...ANTICIPATE ANTICIPATE AN UPSWING IN
STORM DEVELOPMENT BEGINNING BY LATE MORNING/MIDDAY WITH AN ACTIVE
PERIOD THIS AFTERNOON AND EVENING. MORE LATER.

&&

.PREVIOUS DISCUSSION ISSUED 230 AM...
TODAY AND TONIGHT...
A MASSIVE COOL PACIFIC LOW PRESSURE SYSTEM CONTINUED TO MOVE TOWARD
AZ EARLY THIS MORNING. INCREASED SOUTHWESTERLY AND DIFLUENT
JETSTREAM WINDS CONTINUED TO DEVELOP WIDESPREAD CONVECTION AND HEAVY
RAIN OVER NORTHWEST AZ OVERNIGHT...WEAKLY TRAILING INTO PARTS OF
SOUTHWEST AZ AT 2 AM. INCREASING SHOWERS AND THUNDERSTORMS HAD ALSO
DEVELOP IN PARTS OF EASTERN MARICOPA COUNTY AT THIS TIME.

CONVECTION WAS FEEDING OFF A DENSE LOW LEVEL SUBTROPICAL MOISTURE
PLUME MOVING NORTH UP THE COLORADO RIVER VALLEY AND PARTS OF
SOUTHWEST AZ AHEAD OF THE COLD FRONT. THANKS TO THE YUMA PROVING
GROUNDS...MULTIPLE LATE FRIDAY AFTERNOON WEATHER BALLOONS WERE
LAUNCHED DETECTING THIS MOISTURE PLUME...AND SHOWING MOISTURE LEVELS
WERE EXCESSIVE BELOW 8 THSD FEET.

AS THE PACIFIC TROF SLOWLY ADVANCES TOWARD AZ THIS MORNING AND
AFTERNOON...STRONG UPPER LEVEL DIFLUENT FLOW OVER THE RICH LOW LEVEL
MOISTURE PLUME WILL GENERATE WIDESPREAD SHOWERS AND THUNDERSTORMS
OVER PARTS OF SOUTHWEST AND SOUTH CENTRAL AZ TODAY...INCLUDING
PHOENIX. AT 2 AM THE NEXT IN A SERIES OF SHORTWAVES...ROTATING
AROUND THE BROADER WESTERN STATES LOW PRESSURE CIRCULATION...WAS ON
THE DOORSTEP OF SAN DIEGO AND POISED TO ROTATE INTO AZ LATER THIS
MORNING.

ADDITIONALLY...VERTICAL WIND SHEAR WILL ALSO COME INTO PLAY
SUGGESTING THE POSSIBILITY OF ORGANIZED AND SEVERE AFTERNOON
CONVECTION...REPLETE WITH STRONG SURFACE GUSTS AND LARGE HAIL. THE
STORM PREDICTION CENTER...SPC...CONTINUES TO PUT NEARLY THE ENTIRE
WESTERLY HALF OF AZ UNDER A SLIGHT RISK OF SEVERE WEATHER TODAY.

EARLIER FORECASTS WITH HIGH PRECIP PROBABILITIES AND THE THREAT FOR
HEAVY RAIN OVER PARTS OF SOUTHWEST AND SOUTH CENTRAL ARIZONA WILL
CONTINUE...SO VERY LITTLE FORECAST CHANGES WERE MADE ON THIS SHIFT.

FOR TONIGHT...UPPER LEVEL STORM DYNAMICS AND THE DEEP MOISTURE PLUME
WILL SHIFT INTO EASTERN AZ THIS EVENING WITH THE COLD FRONT.
THEREFORE PRECIP PROBABILITIES WILL TAPER OFF SIGNIFICANTLY OVER
SOUTHWEST AND SOUTH CENTRAL AZ THIS EVENING...BUT CONTINUE OVER
MOUNTAINOUS SOUTHERN GILA COUNTY THROUGH SUNDAY MORNING.

SUNDAY...
A MUCH DRIER AIRMASS WILL SPREAD ACROSS SOUTHEAST CA...SOUTHWEST AND
SOUTH CENTRAL AZ SUNDAY. HOWEVER...DEEP MOISTURE WILL CONTINUE ALONG
THE EASTERN AZ BORDER UNTIL SUNDAY NIGHT. A THREAT OF SHOWERS AND
THUNDERSTORMS WILL LINGER OVER THE MOUNTAINS OF SOUTHERN GILA COUNTY
SUNDAY...DRY ELSEWHERE IN OUR FORECAST AREA.

MONDAY THROUGH WEDNESDAY...
DRY WEATHER WITH NEAR SEASONAL TEMPERATURES ARE EXPECTED ACROSS THE
ENTIRE FORECAST AREA.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...AND
SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA INCLUDING KIPL AND KBLH...

SHOWERS AND THUNDERSTORMS THROUGH MID MORNING WILL BE ISOLATED AND
MAINLY FOCUSED TO THE NORTH AND WEST OF THE PHOENIX
AREA...POTENTIALLY AFFECTING KBLH. BY LATE MORNING INTO THE EARLY
AFTERNOON...EXPECTING A LINE OF SHOWERS AND THUNDERSTORMS TO DEVELOP
JUST TO THE WEST OF PHOENIX AND THEN MOVE THROUGH THE PHOENIX AREA
WITH THE HIGHEST CONFIDENCE IN GETTING RAINFALL AT THE PHOENIX
TERMINALS BETWEEN 20Z-00Z THIS AFTERNOON.

THUNDERSTORMS TODAY WILL HAVE THE POTENTIAL TO PRODUCE STRONG WINDS
AND AM FAIRLY CONFIDENT THERE WILL BE A COUPLE HOUR PERIOD LATE THIS
AFTERNOON WHEN THE PHOENIX TERMINALS WILL SEE WIND GUSTS APPROACHING
40 KNOTS AT TIMES. OUTSIDE OF SHOWERS AND THUNDERSTORMS...GRADIENT
WINDS WILL ALSO BE GUSTY THIS AFTERNOON. ACTIVITY WILL QUIET DOWN BY
EARLY EVENING AS THE UPPER LOW EXITS THE AREA.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
MONDAY THROUGH FRIDAY...
DRIER AIR WILL BEGIN MOVING INTO THE AREA ON MONDAY...WITH LITTLE TO
NO CHANCE OF CONVECTION THE REMAINING PORTION OF THE FORECAST
PERIOD. MINIMUM HUMIDITY LEVELS WILL TREND DOWN TO AROUND 15 PERCENT
BY THURSDAY. IN ADDITION TO THE DRIER AIR...COOLER TEMPERATURES ARE
EXPECTED THE ENTIRE PERIOD. SOME GUSTY WEST TO SOUTHWEST WINDS ARE
POSSIBLE ALONG AND BEHIND THE TROUGH EARLY SUNDAY...ALTHOUGH WIND
SPEEDS WILL BE GENERALLY LIGHT AND FOLLOW TYPICAL DIURNAL PATTERNS
MONDAY THROUGH THURSDAY.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...AJ
PREVIOUS DISCUSSION...VASQUEZ
AVIATION...KUHLMAN
FIRE WEATHER...MEYERS/MCLANE
Hazardous weather outlook, Sep 26, 3:17 PM MST, 22 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
317 PM MST FRI SEP 26 2014

AZZ020>028-CAZ031>033-272230-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
317 PM MST FRI SEP 26 2014 /317 PM PDT FRI SEP 26 2014/

...SEVERE WEATHER THREAT OVER SOUTH-CENTRAL ARIZONA FROM LATE
MORNING INTO THE EVENING HOURS ON SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL
ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL
ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL
ARIZONA AND EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE INTO THE EVENING
HOURS ACROSS THE REGION. LOCALLY HEAVY RAIN...GUSTY WINDS...AND
BLOWING DUST IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A PACIFIC WEATHER SYSTEM WILL DRAW MOISTURE NORTHWARD ACROSS
ARIZONA...PRODUCING WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY FROM
LATE FRIDAY NIGHT INTO SUNDAY...MAINLY FROM THE LOWER COLORADO RIVER
VALLEY EASTWARD. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING
STRONG...POSSIBLY DAMAGING WINDS...LOCALLY HEAVY RAIN...AND LARGE
HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Special weather statement, Sep 27, 12:32 PM MST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1232 PM MST SAT SEP 27 2014

AZZ022-023-027-272015-
MARICOPA AZ-
1232 PM MST SAT SEP 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 115 PM MST

AT 1227 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF PAINTED ROCK DAM...MOVING
NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   GILLESPIE DAM...
   PALO VERDE NUCLEAR GENERATION STATION AND WINTERSBURG...
   TONOPAH...

LAT...LON 3367 11295 3336 11251 3303 11305 3319 11326
TIME...MOT...LOC 1932Z 221DEG 31KT 3318 11307

18
Special weather statement, Sep 27, 12:51 PM MST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1251 PM MST SAT SEP 27 2014

AZZ022-272015-
MARICOPA AZ-
1251 PM MST SAT SEP 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 115 PM MST

AT 1250 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR AGUILA...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHWESTERN MARICOPA COUNTY...

LAT...LON 3384 11310 3390 11325 3401 11322 3400 11295
TIME...MOT...LOC 1952Z 209DEG 39KT 3395 11313

18
Special weather statement, Sep 27, 1:14 PM MST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
114 PM MST SAT SEP 27 2014

AZZ022-023-027-272100-
MARICOPA AZ-
114 PM MST SAT SEP 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 200 PM MST

AT 106 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF WINTERSBURG...MOVING
NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   BUCKEYE...
   LIBERTY...
   PERRYVILLE...
   GOODYEAR...
   WHITE TANK MOUNTAIN PARK AND  AVONDALE...
   LITCHFIELD PARK...
   LUKE AFB...
   SURPRISE STADIUM... WADDELL... SURPRISE... EL MIRAGE... SUN CITY
  WEST AND  YOUNGTOWN...

LAT...LON 3365 11285 3380 11262 3372 11228 3350 11212
      3324 11248 3320 11272 3339 11298
TIME...MOT...LOC 2013Z 231DEG 29KT 3338 11272

18
Local storm report, Sep 27, 1:59 PM MST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
159 PM MST SAT SEP 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     HEAVY RAIN       2 W PERRYVILLE          33.43N 112.53W
09/27/2014  M0.71 INCH       MARICOPA           AZ   TRAINED SPOTTER

            HEAVY RAIN MEASURED IN 30 MIN

&&

EVENT NUMBER PSR1400289

DEWEY
Local storm report, Sep 27, 2:01 PM MST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
201 PM MST SAT SEP 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       2 NNW GOODYEAR          33.44N 112.41W
09/27/2014  M0.80 INCH       MARICOPA           AZ   TRAINED SPOTTER

            0.80 INCH OF RAIN IN 30 MINUTES.

&&

EVENT NUMBER PSR1400290

MP
Local storm report, Sep 27, 2:02 PM MST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
202 PM MST SAT SEP 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     TSTM WND GST     2 NW PERRYVILLE         33.45N 112.53W
09/27/2014  E50 MPH          MARICOPA           AZ   TRAINED SPOTTER

            VISIBILITY DOWN TO LESS THAN 1 2 MILE

0201 PM     HEAVY RAIN       2 NW PERRYVILLE         33.45N 112.53W
09/27/2014  M0.30 INCH       MARICOPA           AZ   TRAINED SPOTTER

            VISIBILITY DOWN TO LESS THAN 1 2 MILE

&&

EVENT NUMBER PSR1400291
EVENT NUMBER PSR1400292

MP

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 10:22 PM MSTSpecial Weather StatementPSRLa Paz38 min
Sep 26, 11:05 PM MSTSpecial Weather StatementPSRGila40 min
Sep 27, 12:11 AM MSTAreal Flood AdvisoryPSRGila2 hr
Sep 27, 4:59 AM MSTSpecial Weather StatementPSR31 min
Sep 27, 5:28 AM MSTAreal Flood AdvisoryPSRGila, Maricopa, Pinal2 hr
Sep 27, 6:52 AM MSTSpecial Weather StatementPSRLa Paz38 min
Sep 27, 7:26 AM MSTAreal Flood AdvisoryPSRLa Paz2 hr
Sep 27, 9:50 AM MSTSevere Thunderstorm WarningPSRLa Paz, Maricopa40 min
Sep 27, 10:20 AM MSTSevere Thunderstorm WarningPSRYuma40 min
Sep 27, 11:49 AM MSTSpecial Weather StatementPSRYuma41 min
Sep 27, 11:51 AM MSTSpecial Weather StatementPSRMaricopa39 min
Sep 27, 12:05 PM MSTSpecial Weather StatementPSR40 min
Sep 27, 12:11 PM MSTSevere Thunderstorm WarningPSRLa Paz, Maricopa34 min
Sep 27, 12:16 PM MSTAreal Flood AdvisoryPSRMaricopa, Yuma3 hr
Sep 27, 12:25 PM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa3 hr
Sep 27, 12:32 PM MSTSpecial Weather StatementPSRMaricopa43 min
Sep 27, 12:42 PM MSTSevere Thunderstorm WarningPSRMaricopa33 min
Sep 27, 12:51 PM MSTSpecial Weather StatementPSR24 min
Sep 27, 1:00 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Sep 27, 1:14 PM MSTSpecial Weather StatementPSRMaricopa46 min
Sep 27, 1:39 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Sep 27, 1:44 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal46 min
Sep 27, 2:25 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal2 hr
Sep 27, 2:31 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal119 min
Sep 27, 2:49 PM MSTSpecial Weather StatementPSR41 min
Sep 27, 2:56 PM MSTSpecial Weather StatementPSR49 min
Sep 27, 3:29 PM MSTFlash Flood WarningPSRMaricopa, Pinal3 hr
Sep 27, 4:05 PM MSTSevere Thunderstorm WarningPSRPinal25 min
Sep 27, 4:27 PM MSTAreal Flood AdvisoryPSRGila, Maricopa, Pinal3 hr
Sep 27, 4:30 PM MSTSpecial Weather StatementPSRPinal45 min
Sep 27, 4:31 PM MSTAreal Flood WarningPSRMaricopa4 hr
Sep 27, 4:45 PM MSTSpecial Weather StatementPSRGila45 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.